# SDR UALA2011070103263

- Difficulty date: June 30, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 34,559 hours, 14,861 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Loose
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 27D HAS EXPOSED METAL ON FLOOR.  SECURED METAL TRIM ON LOWER DADO PANEL AT SEAT 27F, (NOT 27D).
